# SDR MYWA110103

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 17,849 hours, 6,878 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AFT CARGO LOOP "A" DET INOP.  REMOVED AND REPLACED AFT CARGO LOOP "A" SMOKE DETECTOR IAW AMM 26-16-01 AND SMOKE DETECTION TESTS OK IAW AMM 26-16-00.
